# SDR USAA2010041390781

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 70,154 hours, 48,115 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602218
- Part serial: 295
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B3 - MAJOR REPAIR - DELAMINATION ON NR 5 SLAT AT TRAILING EDGE.  REPLACED NR 5 SLAT IAW B737 AMM 27-81-21 & 27-81-00.
